# SDR QMLA2013030713033

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N217MC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7195
- Aircraft time: 13,138 hours
- Engine: Lyc LTS101750B1
- Engine time: 11,644 hours, 15,570 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 11,644 hours, 15,570 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHIP LIGHT NR 2 ENGINE.  REMOVED CHIP DETECTOR, DETERMINED TO BE A MINOR EVENT IAW MM.  PERFORMED GROUND RUN FOR PRECAUTIONARY MEASURES, NO DEFECTS NOTED.
